Alert archive / Montana / High Wind Warnings in 2018
High Wind Warning 1, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind warning at Jan 28, 2018, 2:19 PM MST. It took effect at Jan 29, 2018, 2:00 PM MST. It was in force for 23 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 28, 2018, 2:19 PM MST (21:19 UTC)
- In effect from
- Jan 29, 2018, 2:00 PM MST
- Expired
- Jan 30, 2018, 1:00 PM MST
- In force
- 23 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted.
501 WWUS75 KTFX 282119 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 219 PM MST Sun Jan 28 2018 MTZ009-010-048-291200- /O.UPG.KTFX.HW.A.0001.180130T0000Z-180130T1500Z/ /O.NEW.KTFX.HW.W.0001.180129T2100Z-180130T1500Z/ Northern Rocky Mountain Front-Eastern Glacier- Southern Rocky Mountain Front- Including the following locations Logan Pass, Marias Pass, Browning, Heart Butte, Cut Bank, Bynum, Choteau, and Augusta 219 PM MST Sun Jan 28 2018 ...HIGH WIND WARNING IN EFFECT FROM 2 PM MONDAY TO 8 AM MST TUESDAY... The National Weather Service in Great Falls has issued a High Wind Warning, which is in effect from 2 PM Monday to 8 AM MST Tuesday. the High Wind Watch is no longer in effect. * Winds: Southwest 35 to 45 mph...with gusts near 75 mph. Isolated gusts near 85 mph are possible near ridge tops and in favored windy areas. * Timing: Winds increase Monday afternoon with the strongest winds likely to occur late Monday night. * Impacts: Damaging winds could blow down trees and power lines. Power outages are possible. Travel could be difficult, especially for high profile vehicles. Some blowing snow is also possible at higher elevations. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph, or gusts of 58 mph or more, can lead to property damage. && $$ MTZ011>014-044>047-049>051-291200- /O.CON.KTFX.HW.A.0001.180130T0600Z-180130T1800Z/ Hill-Cascade-Chouteau-Central and Southern Lewis and Clark-Toole- Liberty-Eastern Pondera-Blaine-Eastern Teton-Judith Basin-Fergus- Including the following locations Havre, Rocky Boy, Rudyard, Great Falls, Cascade, Belt, Kings Hill Pass, Fort Benton, Carter, Big Sandy, Helena, Lincoln, MacDonald Pass, Rogers Pass, Shelby, Sunburst, Chester, Whitlash, Brady, Conrad, Chinook, Harlem, Hays, Fairfield, Dutton, Raynesford, Stanford, Hobson, Lewistown, Winifred, Lewistown Divide, and Grass Range 219 PM MST Sun Jan 28 2018 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING... * Winds: Southwest 35 to 45 mph, with gusts near 65 mph. * Timing: Strong winds are possible Monday night through Tuesday morning with strongest winds likely to occur late Monday night. * Impacts: Damaging winds could blow down trees and power lines. Power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Watch means there is the potential for a hazardous high wind event. Sustained winds of at least 40 mph, or gusts of 58 mph or stronger, may occur. Continue to monitor the latest forecasts. && $$ http://www.weather.gov/greatfalls
5 follow-up statements
209 WWUS75 KTFX 291025 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 325 AM MST Mon Jan 29 2018 MTZ011>014-044>047-049>051-292200- /O.UPG.KTFX.HW.A.0001.180130T0600Z-180130T1800Z/ /O.EXB.KTFX.HW.W.0001.180130T0600Z-180130T1800Z/ Hill-Cascade-Chouteau-Central and Southern Lewis and Clark-Toole- Liberty-Eastern Pondera-Blaine-Eastern Teton-Judith Basin-Fergus- Including the following locations Havre, Rocky Boy, Rudyard, Great Falls, Cascade, Belt, Kings Hill Pass, Fort Benton, Carter, Big Sandy, Helena, Lincoln, MacDonald Pass, Rogers Pass, Shelby, Sunburst, Chester, Whitlash, Brady, Conrad, Chinook, Harlem, Hays, Fairfield, Dutton, Raynesford, Stanford, Hobson, Lewistown, Winifred, Lewistown Divide, and Grass Range 325 AM MST Mon Jan 29 2018 ...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 11 AM MST TUESDAY... The National Weather Service in Great Falls has issued a High Wind Warning, which is in effect from 11 PM this evening to 11 AM MST Tuesday. the High Wind Watch is no longer in effect. * Winds: Southwest 30 to 40 mph with gusts up to 65 mph. * Timing: Strong winds will develop tonight through Tuesday morning as a cold front moves through the region. Strongest winds are likely to occur late Monday night into early Tuesday morning. * Impacts: Strong winds may blow down limbs, trees, and power lines. Power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph, or gusts of 58 mph or more, can lead to property damage. && $$ MTZ009-010-048-292200- /O.CON.KTFX.HW.W.0001.180129T2100Z-180130T1500Z/ Northern Rocky Mountain Front-Eastern Glacier- Southern Rocky Mountain Front- Including the following locations Logan Pass, Marias Pass, Browning, Heart Butte, Cut Bank, Bynum, Choteau, and Augusta 325 AM MST Mon Jan 29 2018 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM MST TUESDAY... * Winds: Southwest 35 to 45 mph with gusts up to 75 mph. Isolated gusts near 85 mph are possible near ridge tops and in favored windy areas. * Timing: Winds increase this afternoon with the strongest winds likely to occur late this evening though tonight. * Impacts: Damaging winds could blow down trees and power lines. Power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph, or gusts of 58 mph or more, can lead to property damage. && $$ http://www.weather.gov/greatfalls
850 WWUS75 KTFX 292156 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 256 PM MST Mon Jan 29 2018 MTZ012>014-044>046-049-050-301200- /O.EXT.KTFX.HW.W.0001.180130T0300Z-180130T1800Z/ Cascade-Chouteau-Central and Southern Lewis and Clark-Toole- Liberty-Eastern Pondera-Eastern Teton-Judith Basin- Including the following locations Great Falls, Cascade, Belt, Kings Hill Pass, Fort Benton, Carter, Big Sandy, Helena, Lincoln, MacDonald Pass, Rogers Pass, Shelby, Sunburst, Chester, Whitlash, Brady, Conrad, Fairfield, Dutton, Raynesford, Stanford, and Hobson 256 PM MST Mon Jan 29 2018 ...HIGH WIND WARNING NOW IN EFFECT FROM 8 PM THIS EVENING TO 11 AM MST TUESDAY... * Winds: Southwest 20 to 30 mph with gusts up to 60 mph. Favored locations will see gusts up to 70 mph. * Timing: Strong winds will develop from west to east this evening for most areas, but a few locations will see strong winds develop as early as this afternoon. The strongest winds will occur late tonight through Tuesday morning. * Impacts: Strong winds may cause damage to trees and power lines as well as blow around loose objects. Isolated power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph, or gusts of 58 mph or more, can lead to property damage. && $$ MARTIN MTZ011-047-051-301200- /O.EXT.KTFX.HW.W.0001.180130T0900Z-180130T2000Z/ Hill-Blaine-Fergus- Including the following locations Havre, Rocky Boy, Rudyard, Chinook, Harlem, Hays, Lewistown, Winifred, Lewistown Divide, and Grass Range 256 PM MST Mon Jan 29 2018 ...HIGH WIND WARNING NOW IN EFFECT FROM 2 AM TO 1 PM MST TUESDAY... * Winds: West 20 to 30 mph with gusts up to 60 mph. Favored locations will see gusts up to 70 mph. * Timing: Strong winds will develop from west to east late tonight through Tuesday morning as a cold front moves through the region. * Impacts: Strong winds may cause damage to trees and power lines as well as blow around loose objects. Isolated power outages are possible. Travel will be difficult, especially for high profile vehicles. Patchy blowing snow will be possible as the wind initially develops. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph, or gusts of 58 mph or more, can lead to property damage. && $$ MARTIN MTZ009-010-048-301200- /O.CON.KTFX.HW.W.0001.000000T0000Z-180130T1500Z/ Northern Rocky Mountain Front-Eastern Glacier- Southern Rocky Mountain Front- Including the following locations Logan Pass, Marias Pass, Browning, Heart Butte, Cut Bank, Bynum, Choteau, and Augusta 256 PM MST Mon Jan 29 2018 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST TUESDAY... * Winds: Southwest 25 to 35 mph with gusts up to 75 mph. Wind gusts in excess of 90 mph will be possible at favored locations right along the Rocky Mountain Front. * Timing: Winds increase markedly by early this afternoon, with the strongest winds likely to occur this evening though tonight. * Impacts: Damaging to trees and power lines is likely and loose items will blow around. Isolated to scattered power outages are expected. Travel will be difficult, especially for high profile vehicles. Over Marias Pass, blowing and drifting snow is likely as fresh snow falls tonight and Tuesday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph, or gusts of 58 mph or more, can lead to property damage. && $$ http://www.weather.gov/greatfalls MARTIN
334 WWUS75 KTFX 300346 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 846 PM MST Mon Jan 29 2018 MTZ009-010-048-301430- /O.CON.KTFX.HW.W.0001.000000T0000Z-180130T1500Z/ Northern Rocky Mountain Front-Eastern Glacier- Southern Rocky Mountain Front- Including the following locations Logan Pass, Marias Pass, Browning, Heart Butte, Cut Bank, Bynum, Choteau, and Augusta 846 PM MST Mon Jan 29 2018 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST TUESDAY... * Winds: Southwest 25 to 35 mph with gusts up to 75 mph. However, peak wind gusts in excess of 90 mph are possible at favored locations right along the Rocky Mountain Front. * Timing: Strongest winds are expected this evening through the predawn hours of Tuesday morning before beginning to ease thereafter. * Impacts: Difficult travel is expected, especially for those in high-profile vehicles. Isolated tree/power line damage and isolated power outages are possible. Over Marias pass, blowing and drifting snow is likely as fresh snow falls tonight into Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph, or gusts of 58 mph or more, can lead to property damage. && $$ MTZ012>014-044>046-049-050-301430- /O.CON.KTFX.HW.W.0001.000000T0000Z-180130T1800Z/ Cascade-Chouteau-Central and Southern Lewis and Clark-Toole- Liberty-Eastern Pondera-Eastern Teton-Judith Basin- Including the following locations Great Falls, Cascade, Belt, Kings Hill Pass, Fort Benton, Carter, Big Sandy, Helena, Lincoln, MacDonald Pass, Rogers Pass, Shelby, Sunburst, Chester, Whitlash, Brady, Conrad, Fairfield, Dutton, Raynesford, Stanford, and Hobson 846 PM MST Mon Jan 29 2018 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST TUESDAY... * Winds: Southwest 20 to 30 mph with peak gusts of 60 to 70 mph. * Timing: Strong winds will continue to overspread the area this evening and persist into Tuesday morning. The strongest winds are expected late this evening through daybreak Tuesday. * Impacts: Difficult travel is expected, especially for those in high-profile vehicles. Isolated tree/power line damage and isolated power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph, or gusts of 58 mph or more, can lead to property damage. && $$ MTZ011-047-051-301430- /O.CON.KTFX.HW.W.0001.180130T0900Z-180130T2000Z/ Hill-Blaine-Fergus- Including the following locations Havre, Rocky Boy, Rudyard, Chinook, Harlem, Hays, Lewistown, Winifred, Lewistown Divide, and Grass Range 846 PM MST Mon Jan 29 2018 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 AM TO 1 PM MST TUESDAY... * Winds: West 20 to 30 mph with peak gusts of 60 to 70 mph. * Timing: Strong winds will develop from west to east Tuesday morning as a cold front moves through the region. These strong winds will continue into the early afternoon of Tuesday before beginning to ease thereafter. * Impacts: Difficult travel is expected, especially for those in high-profile vehicles. Isolated tree/power line damage and isolated power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph, or gusts of 58 mph or more, can lead to property damage. && $$ http://www.weather.gov/greatfalls
573 WWUS75 KTFX 301033 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 333 AM MST Tue Jan 30 2018 MTZ009-010-048-301500- /O.CON.KTFX.HW.W.0001.000000T0000Z-180130T1500Z/ Northern Rocky Mountain Front-Eastern Glacier- Southern Rocky Mountain Front- Including the following locations Logan Pass, Marias Pass, Browning, Heart Butte, Cut Bank, Bynum, Choteau, and Augusta 333 AM MST Tue Jan 30 2018 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING... * Winds: West 25 to 35 mph with gusts up to 65 mph. * Timing: Strong wind gusts will gradually diminish this morning. * Impacts: Difficult travel is expected, especially for those in high-profile vehicles. Isolated tree/power line damage and isolated power outages are possible. Over Marias pass, blowing and drifting snow is likely. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph, or gusts of 58 mph or more, can lead to property damage. && $$ MTZ012>014-044>046-049-050-301800- /O.CON.KTFX.HW.W.0001.000000T0000Z-180130T1800Z/ Cascade-Chouteau-Central and Southern Lewis and Clark-Toole- Liberty-Eastern Pondera-Eastern Teton-Judith Basin- Including the following locations Great Falls, Cascade, Belt, Kings Hill Pass, Fort Benton, Carter, Big Sandy, Helena, Lincoln, MacDonald Pass, Rogers Pass, Shelby, Sunburst, Chester, Whitlash, Brady, Conrad, Fairfield, Dutton, Raynesford, Stanford, and Hobson 333 AM MST Tue Jan 30 2018 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... * Winds: West 25 to 35 mph with gusts up to 65 mph. * Timing: Strong winds will continue through mid morning before diminishing some by noon. * Impacts: Difficult travel is expected, especially for those in high-profile vehicles. Isolated tree/power line damage and isolated power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph, or gusts of 58 mph or more, can lead to property damage. && $$ MTZ011-047-051-302000- /O.CON.KTFX.HW.W.0001.000000T0000Z-180130T2000Z/ Hill-Blaine-Fergus- Including the following locations Havre, Rocky Boy, Rudyard, Chinook, Harlem, Hays, Lewistown, Winifred, Lewistown Divide, and Grass Range 333 AM MST Tue Jan 30 2018 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 PM MST THIS AFTERNOON... * Winds: West 25 to 35 mph with gusts up to 60 mph. * Timing: Strong winds will develop from west to east this morning as a cold front moves through the region. These strong winds will continue into the early this afternoon before beginning to ease thereafter. * Impacts: Difficult travel is expected, especially for those in high-profile vehicles. Isolated tree/power line damage and isolated power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph, or gusts of 58 mph or more, can lead to property damage. && $$ http://www.weather.gov/greatfalls
871 WWUS75 KTFX 302026 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 126 PM MST Tue Jan 30 2018 MTZ011-047-051-302130- /O.EXP.KTFX.HW.W.0001.000000T0000Z-180130T2000Z/ Hill-Blaine-Fergus- Including the following locations Havre, Rocky Boy, Rudyard, Chinook, Harlem, Hays, Lewistown, Winifred, Lewistown Divide, and Grass Range 126 PM MST Tue Jan 30 2018 ...HIGH WIND WARNING HAS EXPIRED... While strong wind gusts have currently subsided to below warning criteria, expect gusty winds to persist through much of northern and central Montana through the afternoon and early evening hours. A few locations, especially across higher terrain along the Divide may continue to see wind gusts up to 50 to 60 mph at times during this time frame. However, with these wind gusts expected to be isolated, there is no anticipation of a reissuance at this time. $$ http://www.weather.gov/greatfalls
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Jan 28, 9:37 AM MST, 4 hours 42 minutes earlier.
Area forecast discussion, Jan 28, 9:37 AM MST, 4 hours 42 minutes before
Area Forecast Discussion National Weather Service Great Falls MT 937 AM MST Sun Jan 28 2018 .UPDATE... Updated forecast is out. Mainly updated to the latest blends of pops/temps. Cold front has pushed south of Helena, with temperatures falling into the 20s in this region. Single digits with wind chills near 10 below are common along the Highway 2 corridor. Light snow around Havre/Lewistown is diminishing. Light snow is redeveloping over the Northern Rockies and that should continue into the afternoon hours, thus the advisory will continue in this region. The next round of precipitation is expected to develop over Central MT towards evening as a warm front moves northward overnight. Some freezing rain is possible right near the end of the precipitation but amounts/timing seem to uncertain to issue any highlights at this time. Brusda && .SYNOPSIS... A warm front will move northward through the region tonight, as an area of light snow moves northward through the region. Much milder temperatures are expected on Monday, with highs on Monday ranging from the mid 40s to mid 50s in many areas. A fast moving cold front will move through the region on Tuesday, producing some strong winds as it moves through. Colder temperatures are expected for Wednesday and Thursday, along with a passing snow shower. && .AVIATION... Updated 1630Z. Light snow in the Havre/Lewistown areas will diminish around 18z, while another area of light snow develops over the western Mountains. Expect light precip to develop over Central MT by evening and push northward tonight along a warm front. Kept the chances for any freezing rain out of the terminals for now, as it looks very marginal. Generally VFR conditions are expected by 18z Mon, along with breezy conditions. Brusda && .PREV DISCUSSION... /ISSUED 415 AM MST Sun Jan 28 2018/ Today through Tuesday...Snow across eastern portions of north- central Montana will end this morning as shortwave energy exits to the east while an upper level ridge nudges inland from the west. Snow across the Northern Rocky Mtn front will also diminish for a period this afternoon allowing winter weather highlights there to be expired later today. Cold surface high pressure nosing south into northcentral MT today will keep cold conditions in place through early this evening across the Plains before quickly eroding from SW to NE tonight as lee-side troughing is established east of the Rockies. Warm advection tonight under the incoming ridge may produce some light precipitation across the forecast area and cannot rule out a brief period of freezing precipitation across portions of north-central MT later tonight through Monday morning where pockets of low level cool air linger during the transition, but low snow/freezing precipitation amount/coverage should keep impacts low. Much warmer temperatures Monday continue through Monday night as winds increase with the upper level ridge breaking down in response to a strong shortwave crashing inland from the Pacific. Surface low pressure emerges east of the Canadian Rockies by Tuesday morning and deepens while continuing east across southern AB and SK Tuesday. Strong winds still look to set up along the Rocky Mtn front and adjacent areas by late Monday afternoon then spread east across much of north central Montana late Monday night through Tuesday morning with the passage of a cold front. High wind watch remains on track for this period with models still in good agreement on favorable conditions for fairly widespread strong winds across much of north central MT. Will continue to monitor potential for strong winds further south as well with the passage of the cold front early Tuesday morning. Rain and snow showers will accompany the front for areas along the continental divide and across southwest MT Tuesday while temperatures will cool Tuesday afternoon. Hoenisch Tuesday Night through Sunday...A cold front passing through the area Tuesday night into early Wednesday will begin a period of colder temperatures. This front will help produce a broad band of light to moderate snow across central MT on Wednesday. Temperatures will remain colder than average, with reinforcing cold fronts arriving Thursday night and Saturday. Periods of snow are likely to continue through the week over mountain areas, with the potential for more widespread accumulating snow by next weekend. PN && .PRELIMINARY POINT TEMPS/POPS... GTF 25 24 54 41 / 30 20 10 0 CTB 17 16 51 37 / 20 20 10 10 HLN 34 26 47 29 / 10 20 0 10 BZN 39 26 45 27 / 10 20 10 10 WEY 31 21 35 22 / 40 20 20 10 DLN 39 26 47 29 / 10 10 0 10 HVR 12 8 39 27 / 20 40 30 10 LWT 26 24 47 34 / 40 50 10 0 && .TFX WATCHES/WARNINGS/ADVISORIES... High Wind Watch from Monday evening through Tuesday morning Blaine...Cascade...Central and Southern Lewis and Clark... Chouteau...Eastern Pondera...Eastern Teton...Fergus...Hill... Judith Basin...Liberty...Toole. High Wind Watch from Monday afternoon through Tuesday morning Eastern Glacier...Northern Rocky Mountain Front...Southern Rocky Mountain Front. Winter Weather Advisory until 5 PM MST this afternoon Northern Rocky Mountain Front. && http://www.weather.gov/greatfalls
In the hours before
Local storm report, Jan 28, 8:35 AM MST, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
835 AM MST SUN JAN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 AM SNOW 4 W HAVRE 48.54N 109.76W
01/28/2018 E1.0 INCH HILL MT ASOS
&&
MARTINLocal storm report, Jan 28, 8:57 AM MST, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
857 AM MST SUN JAN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 AM SNOW 5 NE HILGER 47.31N 109.28W
01/28/2018 M3.0 INCH FERGUS MT TRAINED SPOTTER
&&
MARTINLocal storm report, Jan 28, 8:59 AM MST, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
859 AM MST SUN JAN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW VALENTINE COOP 47.34N 108.50W
01/28/2018 M3.0 INCH FERGUS MT CO-OP OBSERVER
&&
MARTINLocal storm report, Jan 28, 9:28 AM MST, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
928 AM MST SUN JAN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 AM SNOW 1 NNW LEWISTOWN 47.07N 109.43W
01/28/2018 E1.8 INCH FERGUS MT TRAINED SPOTTER
REPORT VIA TWITTER.
&&
MARTINLocal storm report, Jan 28, 11:59 AM MST, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1159 AM MST SUN JAN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1004 AM SNOW 17 WSW BYNUM 47.87N 112.63W
01/28/2018 E4.5 INCH TETON MT TRAINED SPOTTER
4 TO 5 INCHES OF SNOW FELL.
&&
MARTINLocal storm report, Jan 28, 12:38 PM MST, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1238 PM MST SUN JAN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM SNOW 1 S HAVRE 48.54N 109.68W
01/28/2018 E1.8 INCH HILL MT TRAINED SPOTTER
&&
MARTINNearby
High Wind Warnings in Montana, 2018Every high wind warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.